# SDR DALA2016050203590

- Difficulty date: April 29, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 71,132 hours, 31,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD LT EPSU FAULT,  REPLACED EPSU.
